# SDR GTIA2022012436234

- Difficulty date: January 22, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N507NK
- Make and model: Airbus A319-132
- Aircraft serial: 2560
- Aircraft time: 56,235 hours, 26,087 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON T/O OIL QTY ON #1 ENGINE DECREASED RAPIDLY TO <5 QTS-SERVICED #1 ENG WITH 7 QTS OF OIL IAW AMM 12-13-79. NO SIGNS OF OIL LEAKS. ENG WTHIN CONSUMPTION LIMITS
